Ueber Lamé'sche Functionen


Mathematische Annalen (1881)

  • Volume: 18, page 237-246
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber Lamé'sche Functionen." Mathematische Annalen 18 (1881): 237-246. <http://eudml.org/doc/156960>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {The zeros of Lamé functions; Spherical functions},
language = {ger},
pages = {237-246},
title = {Ueber Lamé'sche Functionen},
url = {http://eudml.org/doc/156960},
volume = {18},
year = {1881},

AU - Klein
TI - Ueber Lamé'sche Functionen
JO - Mathematische Annalen
PY - 1881
VL - 18
SP - 237
EP - 246
LA - ger
KW - The zeros of Lamé functions; Spherical functions
UR - http://eudml.org/doc/156960
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.